# SDR CALA2022072501876

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737
- Aircraft serial: 28932
- Aircraft time: 72,037 hours, 26,061 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOFAIL PRESS LT AND ALT LT ILLUMINATED. ELACT FEED INTO AN A/D CONVERTER INPUT IS NOT IN RANGE).NO OTHER CURRENT FAULTS.AUTOFAIL EXT IN ALT.PERFORMED GROUND TEST BITE PROCEDURE (STEP E). SYSTEM TEST OK. NO OTHER FAULTS NOTED AT THIS TIME.
